Vol. 10, No. 2, 1960

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 304: 1
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Fractional powers of closed operators and the semigroups generated by them

A. V. Balakrishnan

Vol. 10 (1960), No. 2, 419–437
Mathematical Subject Classification
Primary: 46.00
Milestones
Received: 15 May 1959
Published: 1 June 1960
Authors
A. V. Balakrishnan